The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Albert, Réka; Albert, István; Nakarado, Gary L. Structural vulnerability of the North American power grid. Phys. Rev. E 69 (2004), 025103.
  • Albert, Réka; Jeong, Hawoong; Barabási, Albert-László. Error and attack tolerance of complex networks. Nature 406 (2000), 378--382.
  • Barabási, Albert-László; Albert, Réka. Emergence of Scaling in Random Networks. Science 286 (1999), no. 5439, 509--512. MR2091634
  • Bhamidi, Shankar; Hofstad, Remco van der; Hooghiemstra, Gerard. Extreme value theory, Poisson-Dirichlet distributions, and first passage percolation on random networks. Adv. in Appl. Probab. 42 (2010), no. 3, 706--738. MR2779556
  • Biggins, John D.; Kyprianou, Andreas E. Measure change in multitype branching. Adv. in Appl. Probab. 36 (2004), no. 2, 544--581. MR2058149
  • Bollobás, Béla; Janson, Svante; Riordan, Oliver. The phase transition in inhomogeneous random graphs. Random Structures Algorithms 31 (2007), no. 1, 3--122. MR2337396
  • Bollobás, Béla; Riordan, Oliver. Robustness and vulnerability of scale-free random graphs. Internet Math. 1 (2003), no. 1, 1--35. MR2076725
  • Callaway, Duncan S.; Newman, Mark E. J.; Strogatz, Steven H.; Watts, Duncan J. Network Robustness and Fragility: Percolation on Random Graphs. Phys. Rev. Lett. 85 (2000), no. 25, 5468--5471.
  • Chung, Fan; Lu, Linyuan. The average distances in random graphs with given expected degrees. Proc. Natl. Acad. Sci. USA 99 (2002), no. 25, 15879--15882. MR1944974
  • Chung, Fan; Lu, Linyuan. Complex graphs and networks. Regional Conference Series in Mathematics, vol. 107, Co-publication of the AMS and CBMS, 2006. MR2248695
  • Cohen, Reuven; Erez, Keren; ben-Avraham, Daniel; Havlin, Shlomo. Breakdown of the Internet under Intentional Attack. Phys. Rev. Lett. 86 (2001), 3682--3685.
  • Cohen, Reuven; Erez, Keren; ben-Avraham, Daniel; Havlin, Shlomo. Reply. Phys. Rev. Lett. 87 (2001), 219802.
  • Dereich, Steffen; Mönch, Christian; Mörters, Peter. Typical distances in ultrasmall random networks. Adv. in Appl. Probab. 44 (2012), no. 2, 583--601. MR2977409
  • Dereich, Steffen; Mörters, Peter. Random networks with sublinear preferential attachment: degree evolutions. Electron. J. Probab. 14 (2009), no. 43, 1222--1267. MR2511283
  • Dereich, Steffen; Mörters, Peter. Random networks with sublinear preferential attachment: the giant component. Ann. Probab. 41 (2013), no. 1, 329--384. MR3059201
  • Dommers, Sander; van der Hofstad, Remco; Hooghiemstra, Gerard. Diameters in preferential attachment models. J. Stat. Phys. 139 (2010), no. 1, 72--107. MR2602984
  • Dorogovtsev, Sergey N.; Mendes, José F. F. Comment on ''Breakdown of the Internet under Intentional Attack''. Phys. Rev. Lett. 87 (2001), 219801.
  • Esker, Henri van den; Hofstad, Remco van der; Hooghiemstra, Gerard; Znamenski, Dmitri. Distances in random graphs with infinite mean degrees. Extremes 8 (2005), no. 3, 111--141 (2006). MR2275914
  • Feller, William. An introduction to probability theory and its applications. Vol. II. John Wiley & Sons, Inc., New York-London-Sydney 1971. MR0270403
  • Harris, Simon C.; Hesse, Marion; Kyprianou, Andreas E. Branching Brownian motion in a strip: survival near criticality. 2012. Preprint available at arXiv:1212.1444 [math.PR]
  • Harris, Theodore E. The theory of branching processes. Die Grundlehren der Mathematischen Wissenschaften, Bd. 119 Springer-Verlag, Berlin. 1963. MR0163361
  • Heuser, Harro G. Functional analysis. John Wiley & Sons, Chichester. 1982. MR0640429
  • Hofstad, Remco van der. Random graphs and complex networks, Draft book, available online at, 2013.
  • Holme, Petter; Kim, Beom Jun; Yoon, Chang No; Han, Seung Kee. Attack vulnerability of complex networks. Phys. Rev. E 65 (2002), 056109.
  • Janson, Svante. On percolation in random graphs with given vertex degrees. Electron. J. Probab. 14 (2009), no. 5, 87--118. MR2471661
  • Janson, Svante; Luczak, Malwina J. A new approach to the giant component problem. Random Structures Algorithms 34 (2009), no. 2, 197--216. MR2490288
  • Kato, Tosio. Perturbation theory for linear operators. Reprint of the 1980 edition. Classics in Mathematics. Springer-Verlag, Berlin, 1995. MR1335452
  • Miller, Peter D. Applied asymptotic analysis. Graduate Studies in Mathematics, 75. American Mathematical Society, Providence, RI, 2006. MR2238098
  • Mishkovski, Igor; Biey, Mario; Kocarev, Ljupco. Vulnerability of complex networks. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 1, 341--349. MR2679185
  • Molloy, Michael; Reed, Bruce. A critical point for random graphs with a given degree sequence. Proceedings of the Sixth International Seminar on Random Graphs and Probabilistic Methods in Combinatorics and Computer Science, "Random Graphs '93'' (Poznań, 1993). Random Structures Algorithms 6 (1995), no. 2-3, 161--179. MR1370952
  • Mönch; Christian. Distances in preferential attachment networks, Ph.D. thesis, University of Bath, 2013.
  • Pinsky, Ross G. Positive harmonic functions and diffusion. Cambridge Studies in Advanced Mathematics, 45. Cambridge University Press, Cambridge, 1995. MR1326606

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.